# SDR IPXA2019051542146

- Difficulty date: May 14, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 15,406 hours, 9,383 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SULFUR LIKE ODOR AT 130 INTO FLIGHT SWITCHED OFF PACK 1 AND THEN RAN SINGLE PACK ON PACK 2 ODOR THEN SUBSIDED ODOR STRONGEST IN SUPERIOR AREA NO ODOR IN CARGO COMPT OR AVIONICS BAY NO ECAM ADVISORIES OBSERVED.  ENTERED TO DI LOG PER MEL 21-51-01-0-1 PLACARD INSTALLED.  **SUPPLEMENTAL SDR** R & R COALESCER BAG IAW AMM 21-51-16-0301 RAN PACK FOR 30 MIN, NO ODOR NOTICED.  THIS CLEARS M66996.  PLACARD REMOVED.
